Celebratio Mathematica

Dusa McDuff

Complete Bibliography

Works connected to Èdvin H'juit

Filter the Bibliography List


È. H’juit and D. Mak­duf: “Cer­tain patho­lo­gic­al max­im­al ideals in the meas­ure al­gebra of a com­pact group,” Dokl. Akad. Nauk SSSR 191 (1970), pp. 1241–​1243. In Rus­si­an; Eng­lish ver­sion in Sov. Math., Dokl. 11 (1970), 546–548.. MR 0257760 article

È. H’juitt and D. Mak­duff: “Some patho­lo­gic­al max­im­al ideals in al­geb­ras of op­er­at­ors and al­geb­ras of meas­ures on groups,” Mat. Sb. (N.S.) 83 (125) (1970), pp. 527–​546. In Rus­si­an; Eng­lish ver­sion in Math. USSR, Sb. 12:4 (1970), 525–541. MR 0273420 Zbl 0206.​42603 article